Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Fatigue and irritability with sore throat. Why fever? Is it Kawasaki disease?

Hi, I have a question about my 6 year old daughter, she has always been healthy, until this year she started with a 7 day high fever of 104 and as high as 106 in March, along with sore throat , stomach pain, red eyes and extreme fatigue and irritability , they thought she had Kawasaki disease , but she tested fine in her bloodwork, then eventually the symptoms went away, then in June she had high fever again for 4 days with sore throat, stomach pain, joint pain and irritability again, but it went away, now in august she had sore throat again, no fever this time, stomach pain, joint pain and skin peeling on her fingers and hands, this is not gone away as of today. My doctor ruled out strep, checked her CBC and sed rates all was good, but she is still symptomatic. My doctor has now referred her to derm. I m worried, because both sides of our families has a history of autoimmune issues, ranging from psorias, rheumatoid arthritis and celiac disease. I would appreciate any thoughts on this one. Thank You! Lil
Asked On : Mon, 17 Sep 2012
Answers:  0 Views:  30 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor